# SDR ASAA2014121109934

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,496 hours, 8,536 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 12903
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,344 hours, 4,288 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED TRIP OFF LIGHT LT SIDE CAME ON CLIMBING THROUGH ABOUT 20,000'. RESET PROCEDURES IAW QRH UNSUCCESSFUL.  DUCT PRESSURE 0 PSI LT SIDE.  ACFT GROUNDED.  ACCOMPLISHED FIM 36-10, TASK 801.  REPLACED NR 1 PCCV IAW AMM 36-12-02. OPS CHECK NORMAL.  R & R NR 1 PCCV SENSOR IAW AMM 36-12-03, OPS CHECK NORMAL.  R & R NR 1 PRSOV IAW AMM 36-11-04. OPS CHECK NORMAL. RAN NR 1 ENGINE OPS AND LEAK CHECKS NORMAL.  DUCT PRESSURE NORMAL.  NO HISTORY FOR 30 DAYS.
